A variational inequality related to an elliptic operator

Authors

  • A. Wanderley Universidade do Estado do Rio de Janeiro.
  • N. Ribeiro Universidade Federal do Rio de Janeiro.

DOI:

https://doi.org/10.22199/S0716-09172000000200001

Keywords:

Non-linear operator, variational inequality, Sobolev spaces, operador no lineal, desigualdad variacional, espacios de Sobolev.

Abstract

Author Biographies

A. Wanderley, Universidade do Estado do Rio de Janeiro.

Instituto de Matemática e Estatística.

N. Ribeiro, Universidade Federal do Rio de Janeiro.

Instituto de Matemática,Centro de Tecnología, Bloco C.

References

[1] Brézis, H., Integrales convexes dans les espaces de Sobolev, Israel J. Math., 13, pp. 9–23, (1972).

[2] Brézis, H. and Browder, F., Strongly Nonlinear Elliptic Boundary Value Problems, Ann. Sc. Norm. Sup. di Pisa, pp. 587–598, (1978).

[3] Lions, J.L., Quelques Méthodes de Résolution des Problemes aux Limites non Linéaires, Ed. Dunod, Paris, (1969).

[4] Natanson, I., Theory of Functions of a Real Variable, Ed. Frederick Ungar, N.Y., (1955).

Published

2017-06-14

How to Cite

[1]
A. Wanderley and N. Ribeiro, “A variational inequality related to an elliptic operator”, Proyecciones (Antofagasta, On line), vol. 19, no. 2, pp. 105-112, Jun. 2017.

Issue

Section

Artículos